# SDR AALA201703319010

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 63,481 hours, 23,734 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516717
- Part serial: A15135
- Condition: Unserviceable
- Location: L1 Door
- Part time: 36,236 hours, 15,442 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE RESERVOIR GAUGE HAS MIGRATED UNDER SLIDE COVER.  . REMOVED AND REPLACED THE DOOR SLIDE ASSY.
